Alert archive / Arkansas / Flash Flood Warnings in 2014

Flash Flood Warning 80, NWS Memphis, TN

June 29, 20144 counties in Arkansas

NWS Memphis, TN issued this flash flood warning at Jun 29, 2014, 4:45 AM CDT for 4 counties in Arkansas. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 29, 2014, 4:45 AM CDT (09:45 UTC)
Expired
Jun 29, 2014, 8:45 AM CDT
In force
4 hr
Issued by
NWS Memphis, TN
Area
Storm-based polygon
Flood severity
None

Counties Craighead County, AR, Crittenden County, AR, Cross County, AR, Poinsett County, AR

The radar

The Memphis radar (KNQA), 91 km from the middle of the area, began a volume at 09:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Little Rock, AR (KBYH), launched 00:00Z, 9.8 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2014-06-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 940 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2014-06-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 230 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
940 J/kg
Mixed-layer CIN
-55 J/kg
Mixed-layer LCL
539 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
230 m²/s²
0-3 km storm-relative helicity
211 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

174 
WGUS54 KMEG 290945
FFWMEG
ARC031-035-037-111-291345-
/O.NEW.KMEG.FF.W.0080.140629T0945Z-140629T1345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
445 AM CDT SUN JUN 29 2014

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CRAIGHEAD COUNTY IN EASTERN ARKANSAS...
  NORTHWESTERN CRITTENDEN COUNTY IN EASTERN ARKANSAS...
  NORTHERN CROSS COUNTY IN EASTERN ARKANSAS...
  POINSETT COUNTY IN EASTERN ARKANSAS...

* UNTIL 845 AM CDT

* AT 445 AM CDT...DOPPLER RADAR ESTIMATES 1 TO 3 INCHES OF RAINFALL
  HAS OCCURRED OVER THE PAST 3 HOURS. SHOWERS AND THUNDERSTORMS WILL 
  PRODUCE AN ADDITIONAL 1 TO 3 INCHES OF RAIN IN THE NEXT 4 HOURS.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BAY...
  BONO...BROOKLAND...CARAWAY...JONESBORO...LAKE CITY...MONETTE...
  HARRISBURG...LEPANTO...MARKED TREE...TRUMANN AND TYRONZA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

.MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE
INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE
USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS
POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING
FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT FLASH FLOODING ONLY...CALL 1 800 4 3 2 0 8 7 5.

&&

LAT...LON 3588 9104 3588 9088 3597 9085 3596 9039
      3599 9038 3599 9029 3538 9029 3543 9105

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this flash flood warning went out at Jun 29, 3:15 AM CDT, 1 hour 30 minutes earlier.

Area forecast discussion, Jun 29, 3:15 AM CDT, 1 hour 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
315 AM CDT SUN JUN 29 2014

.DISCUSSION...

...FLASH FLOOD WATCH FOR MUCH OF THE MIDSOUTH....

TODAY...A BROAD UPPER LEVEL TROUGH SITUATED FROM THE EASTERN
PLAINS INTO THE LOWER MISSISSIPPI VALLEY IS MOVING INTO THE
MIDSOUTH. EARLIER CONVECTION HAS SET UP AN AREA OF RAIN COOLED AIR
ACROSS THE MIDSOUTH RESULTING IN A SURFACE BOUNDARY FROM WESTERN
ARKANSAS TO SOUTHEAST ARKANSAS. MEANWHILE A SWLY 35 KT LLJ IS
ADVECTING MOIST AND UNSTABLE AIR ACROSS THAT BOUNDARY GENERATING
NUMEROUS ELEVATED SHOWERS AND THUNDERSTORMS ACROSS EASTERN
ARKANSAS...MOVING INTO SOUTHWEST TENNESSEE AND NORTHWEST
MISSISSIPPI. THE 00Z KLZK SOUNDING HAD A PRECIP H20 VALUE OF 2.03
INCHES SO RAINFALL RATES ARE QUITE HEAVY WITH 1-2 INCHES PER HOUR
COMMON. THIS AREA OF CONVECTION HAS BEEN ANCHORED FOR THE LAST
COUPLE OF HOURS AND CONTINUES TO BACK BUILD ACROSS EASTERN
ARKANSAS. AS A RESULT DECIDED TO ISSUE A FLASH FLOOD WATCH FOR THE
NORTHERN 2/3RDS OF THE MIDSOUTH. THE MAIN THREAT WILL BE THIS
MORNING...THOUGH CONTINUED THE WATCH THROUGH 00Z TO COVER ANY
AFTERNOON REDEVELOPMENT AS DEPICTED IN THE 05Z HRRR. BESIDES THE
FLOODING THREAT A FEW STORMS WILL BE STRONG WITH GUSTY WINDS AND
SMALL HAIL. A SEVERE STORM OR TWO CANNOT BE RULED OUT THIS
AFTERNOON. OPTED FOR THE COOLER MET TEMPS TODAY DUE TO CLOUDS AND
PRECIP. PRECIP CHANCES WILL START TAILING OFF FROM THE WEST LATER
THIS AFTERNOON AS THE TROUGH AXIS PUSHES INTO THE MIDSOUTH.

TONIGHT...THERE MAY BE A FEW LINGERING SHOWERS/THUNDERSTORMS EARLY
NEAR THE TN RIVER FOLLOWED UPPER LEVEL RIDGING BUILDING IN FROM
THE WEST AND CLEARING SKIES. LOWS WILL BE MILD...LOWER TO MID 70S.

MONDAY AND TUESDAY...THE UPPER RIDGE BUILDS IN AND WARM AIR SURGES
INTO THE REGION. PLENTY OF SUNSHINE AS 925 MB TEMPS CLIMB TO AROUND
26C BOTH DAYS. THIS WILL LEAD TO TEMPS IN THE LOWER TO MID 90S.
THOUGH THE AIRMASS WILL DRY OUT ALOFT THE LOW LEVELS WILL REMAIN
QUITE HUMID WITH SURFACE DEWPOINTS IN THE LOWER 70S RESULTING IN
HEAT INDEX VALUES AROUND 100F.

TUESDAY NIGHT THROUGH THURSDAY....AN UPPER TROF WILL MOVE SLOWLY
THROUGH THE GREAT LAKES AND PUSH A BACK DOOR COLD FRONT THROUGH THE
MIDSOUTH. THE FRONT WILL MOVE SLOWLY UNTIL THE TROUGH AXIS KICKS
IT THROUGH ON THURSDAY. EXPECT CHANCES FOR SHOWERS AND THUNDERSTORMS
THROUGH THE PERIOD. TEMPS WILL STILL BE QUITE WARM ON WEDNESDAY
WITH HIGHS IN THE LOWER TO MID 90S SOUTH...COOLER ALONG THE MO/KY
BORDER. BY THURSDAY COOLER AIR WILL BE FILTERING IN AS HIGH
PRESSURE BUILDS INTO THE OHIO VALLEY AND PRECIP CHANCES WILL BEGIN
PUSHING TO THE SOUTH.

THURSDAY NIGHT THROUGH SATURDAY...THIS PERIOD...INCLUDING
INDEPENDENCE DAY...LOOKS PRETTY SPECTACULAR ATTM. OF COURSE THAT
HAS BEEN SAID A LOT ABOUT BACK DOOR COLD FRONTS 6-7 DAYS OUT. THE
00Z MODELS ARE IN GOOD AGREEMENT SO THAT HELPS BOLSTER THE CASE
WHICH POINTS TOWARD HIGH PRESSURE ACROSS THE OH VALLEY AND DRY
N/NE FLOW ACROSS THE MIDSOUTH WITH WARM DAYS AND COOL NIGHTS.

SJM

&&

.AVIATION...

06Z TAFS

CURRENT RADAR REFLECTS SHOWERS AND STORMS CONTINUING ACROSS THE
TAF SITES DURING THE FIRST SIX HOURS...WITH A BREAK IN THE
ACTIVITY FROM SUNRISE THROUGH THE LATE MORNING. AFTERWARDS...
ACTIVITY IS EXPECTED TO REDEVELOP DURING THE AFTERNOON. CONDITIONS
THROUGH THE PERIOD WILL BOUNCE BETWEEN VFR AND MVFR...THOUGH THERE
MAY BE BRIEF MOMENTS OF IFR VISIBILITY IN THE HEAVIEST DOWNPOURS.
WINDS WILL BE SOUTH THROUGH SOUTHWEST IN THE 6-12 KT RANGE...WITH
THE POTENTIAL FOR HIGHER GUSTS DURING STORMS.

JAB

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH THROUGH THIS EVENING FOR CLAY-CRAIGHEAD-
     CRITTENDEN-CROSS-GREENE-LAWRENCE-LEE AR-MISSISSIPPI-
     PHILLIPS-POINSETT-RANDOLPH-ST. FRANCIS.

MO...FLASH FLOOD WATCH THROUGH THIS EVENING FOR DUNKLIN-PEMISCOT.

MS...FLASH FLOOD WATCH THROUGH THIS EVENING FOR BENTON MS-COAHOMA-
     DESOTO-MARSHALL-TATE-TUNICA.

TN...FLASH FLOOD WATCH THROUGH THIS EVENING FOR BENTON TN-CARROLL-
     CHESTER-CROCKETT-DECATUR-DYER-FAYETTE-GIBSON-HARDEMAN-
     HARDIN-HAYWOOD-HENDERSON-HENRY-LAKE-LAUDERDALE-MADISON-
     MCNAIRY-OBION-SHELBY-TIPTON-WEAKLEY.

&&
Hazardous weather outlook, Jun 29, 3:24 AM CDT, 1 hour 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
324 AM CDT SUN JUN 29 2014

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-301030-
ALCORN-BENTON MS-BENTON TN-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-
COAHOMA-CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-
DUNKLIN-DYER-FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-
HENDERSON-HENRY-ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-
LEE AR-LEE MS-MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-
PANOLA-PEMISCOT-PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-
RANDOLPH-SHELBY-ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-
TISHOMINGO-TUNICA-UNION-WEAKLEY-YALOBUSHA-
324 AM CDT SUN JUN 29 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

A FLASH FLOOD WATCH IS IN EFFECT TODAY FOR EASTERN ARKANSAS...WEST
TENNESSEE...NORTHWEST MISSISSIPPI AND THE MISSOURI BOOTHEEL.

IN ADDITION...LOCALIZED FLASH FLOODING IS POSSIBLE ACROSS THE
REMAINDER OF NORTH MISSISSIPPI.

A FEW STRONG THUNDERSTORMS WITH STRONG GUSTY WINDS AND SMALL HAIL
ARE ALSO POSSIBLE TODAY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

PLEASE RELAY ANY REPORTS OF HEAVY RAINFALL AND FLASH
FLOODING...DAMAGING WINDS OR LARGE HAIL TO THE NATIONAL WEATHER
SERVICE OFFICE IN MEMPHIS TENNESSEE.

SJM

In the hours before

Special weather statement, Jun 29, 12:13 AM CDT, 4 hours 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1213 AM CDT SUN JUN 29 2014

ARZ049-058-290600-
LEE AR-PHILLIPS AR-
1213 AM CDT SUN JUN 29 2014

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 100 AM CDT FOR...

  WESTERN LEE COUNTY IN EASTERN ARKANSAS...
  NORTHWESTERN PHILLIPS COUNTY IN EASTERN ARKANSAS...

A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED 7 MILES WEST OF MARVELL AT 1213 AM CDT...
MOVING NORTHEAST AT 30 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING WILL
OCCUR WITH THIS  THUNDERSTORM.

PEOPLE IN LEE AND PHILLIPS COUNTIES...INCLUDING LOCATIONS NEAR
MARIANNA AND MARVELL...SHOULD MONITOR THIS STORM CLOSELY.

&&

LAT...LON 3490 9110 3491 9072 3457 9071 3445 9101
      3447 9102 3447 9105 3448 9106 3473 9106
      3473 9110
TIME...MOT...LOC 0513Z 222DEG 27KT 3456 9100
Special weather statement, Jun 29, 12:55 AM CDT, 3 hours 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1255 AM CDT SUN JUN 29 2014

ARZ036-049-MSZ007-290645-
CRITTENDEN AR-LEE AR-TUNICA MS-
1255 AM CDT SUN JUN 29 2014

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 145 AM CDT FOR...

  EXTREME SOUTH CENTRAL CRITTENDEN COUNTY IN EASTERN ARKANSAS...
  EASTERN LEE COUNTY IN EASTERN ARKANSAS...
  NORTHERN TUNICA COUNTY IN NORTHWEST MISSISSIPPI...

A STRONG THUNDERSTORM PRODUCING WINDS AT LEAST 40 MPH WAS LOCATED 10
MILES SOUTH OF BRICKEYS AT 1255 AM CDT...MOVING EAST AT 35 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING WILL
OCCUR WITH THIS  THUNDERSTORM.

PEOPLE IN CRITTENDEN...LEE AND TUNICA COUNTIES SHOULD MONITOR THIS
STORM CLOSELY. THIS SIGNIFICANT WEATHER ALERT ALSO INCLUDES HORSESHOE
LAKE AND MIDWAY LAKE.

&&

LAT...LON 3490 9033 3464 9022 3464 9071 3490 9072
TIME...MOT...LOC 0555Z 248DEG 29KT 3473 9059
Special weather statement, Jun 29, 2:24 AM CDT, 2 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
224 AM CDT SUN JUN 29 2014

ARZ049-058-290815-
LEE AR-PHILLIPS AR-
224 AM CDT SUN JUN 29 2014

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 315 AM CDT FOR...

  SOUTHERN LEE COUNTY IN EASTERN ARKANSAS...
  PHILLIPS COUNTY IN EASTERN ARKANSAS...

A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED 9 MILES SOUTHWEST OF WATKINS CORNER AT 224
AM CDT...MOVING NORTHEAST AT 40 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING WILL
OCCUR WITH THIS  THUNDERSTORM.

PEOPLE IN LEE AND PHILLIPS COUNTIES...INCLUDING LOCATIONS NEAR
ELAINE...HELENA...MARIANNA...MARVELL...ST FRANCIS NATIONAL PARK...
WEST HELENA AND WHITE RIVER NATIONAL WILDLIFE REFUGE...SHOULD MONITOR
THIS STORM CLOSELY.

&&

LAT...LON 3435 9101 3481 9111 3476 9045 3474 9057
      3470 9047 3463 9052 3469 9057 3467 9059
      3454 9054 3431 9066 3437 9068 3436 9077
      3420 9085 3424 9094 3414 9083 3413 9085
      3412 9112
TIME...MOT...LOC 0724Z 226DEG 35KT 3445 9106
Special weather statement, Jun 29, 2:57 AM CDT, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
257 AM CDT SUN JUN 29 2014

ARZ035-048-049-290830-
CROSS AR-LEE AR-ST. FRANCIS AR-
257 AM CDT SUN JUN 29 2014

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 330 AM CDT FOR...

  CROSS COUNTY IN EASTERN ARKANSAS...
  NORTHERN LEE COUNTY IN EASTERN ARKANSAS...
  ST. FRANCIS COUNTY IN EASTERN ARKANSAS...

A STRONG THUNDERSTORM PRODUCING WINDS AT LEAST 40 MPH WAS LOCATED 5
MILES WEST OF CALDWELL AT 257 AM CDT...MOVING NORTHEAST AT 45 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING WILL
OCCUR WITH THIS  THUNDERSTORM.

PEOPLE IN CROSS...LEE AND ST. FRANCIS COUNTIES...INCLUDING LOCATIONS
NEAR FORREST CITY...HUGHES...MADISON...MARIANNA...PALESTINE...
PARKIN...VILLAGE CREEK STATE PARK AND WYNNE...SHOULD MONITOR THIS
STORM CLOSELY.

&&

LAT...LON 3501 9115 3502 9105 3543 9105 3544 9050
      3515 9050 3514 9041 3483 9041 3489 9044
      3488 9048 3487 9049 3475 9046 3475 9052
      3477 9050 3480 9052 3479 9054 3475 9054
      3478 9111 3486 9111 3495 9116
TIME...MOT...LOC 0757Z 225DEG 38KT 3511 9086
Special weather statement, Jun 29, 3:34 AM CDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
334 AM CDT SUN JUN 29 2014

ARZ036-048-049-MSZ001-TNZ088-290900-
CRITTENDEN AR-LEE AR-ST. FRANCIS AR-DE SOTO MS-SHELBY TN-
334 AM CDT SUN JUN 29 2014

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 400 AM CDT FOR...

  SOUTHERN CRITTENDEN COUNTY IN EASTERN ARKANSAS...
  NORTHEASTERN LEE COUNTY IN EASTERN ARKANSAS...
  EASTERN ST. FRANCIS COUNTY IN EASTERN ARKANSAS...
  NORTHWESTERN DESOTO COUNTY IN NORTHWEST MISSISSIPPI...
  WESTERN SHELBY COUNTY IN SOUTHWEST TENNESSEE...

A STRONG THUNDERSTORM PRODUCING WINDS AT LEAST 40 MPH WAS LOCATED
OVER HUGHES AT 334 AM CDT...MOVING NORTHEAST AT 45 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING WILL
OCCUR WITH THIS  THUNDERSTORM.

PEOPLE IN CRITTENDEN...DESOTO...LEE...SHELBY AND ST. FRANCIS
COUNTIES...INCLUDING LOCATIONS NEAR EARLE...HUGHES...MARION...T O
FULLER STATE PARK AND WEST MEMPHIS...SHOULD MONITOR THIS STORM
CLOSELY. THIS SIGNIFICANT WEATHER ALERT ALSO INCLUDES BRANDYWINE
LAKE...CORONEE LAKE AND WAPANOCCA LAKE.

&&

LAT...LON 3483 9062 3515 9050 3529 9050 3529 8997
      3485 9020 3486 9030 3484 9031 3486 9034
      3483 9042 3488 9043 3489 9046 3487 9049
      3483 9046
TIME...MOT...LOC 0834Z 239DEG 38KT 3496 9043
Special weather statement, Jun 29, 3:55 AM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
355 AM CDT SUN JUN 29 2014

ARZ036-TNZ049-088-290930-
CRITTENDEN AR-SHELBY TN-TIPTON TN-
355 AM CDT SUN JUN 29 2014

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 430 AM CDT FOR...

  EASTERN CRITTENDEN COUNTY IN EASTERN ARKANSAS...
  WESTERN SHELBY COUNTY IN SOUTHWEST TENNESSEE...
  SOUTHWESTERN TIPTON COUNTY IN SOUTHWEST TENNESSEE...

A STRONG THUNDERSTORM PRODUCING WINDS AT LEAST 40 MPH WAS LOCATED 5
MILES EAST OF EDMONDSON AT 355 AM CDT...MOVING NORTHEAST AT 40 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING WILL
OCCUR WITH THIS  THUNDERSTORM.

PEOPLE IN CRITTENDEN...SHELBY AND TIPTON COUNTIES...INCLUDING
LOCATIONS NEAR MARION...MEEMAN SHELBY FOREST STATE PARK...
MILLINGTON...T O FULLER STATE PARK AND WEST MEMPHIS...SHOULD MONITOR
THIS STORM CLOSELY. THIS SIGNIFICANT WEATHER ALERT ALSO INCLUDES
BRANDYWINE LAKE...CORONEE LAKE AND WAPANOCCA LAKE.

&&

LAT...LON 3544 9029 3544 9008 3542 9006 3540 9007
      3539 9005 3540 9005 3544 9002 3544 8976
      3499 9001 3499 9036
TIME...MOT...LOC 0855Z 233DEG 35KT 3509 9021

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 28, 8:38 PM CDTSpecial Weather StatementMEGCross, Poinsett37 min
Jun 29, 12:13 AM CDTSpecial Weather StatementMEGLee47 min
Jun 29, 2:20 AM CDTFlash Flood WarningMEGCross, Lee, Phillips, St. Francis7 hr
Jun 29, 2:24 AM CDTSpecial Weather StatementMEGLee, Phillips51 min
Jun 29, 2:32 AM CDTFlash Flood WatchMEGClay, Craighead, Crittenden, Cross, Greene, Lawrence and 6 more16 hr
Jun 29, 2:57 AM CDTSpecial Weather StatementMEGCross, Lee, St. Francis33 min
Jun 29, 3:34 AM CDTSpecial Weather StatementMEGCrittenden26 min
Jun 29, 3:50 AM CDTFlash Flood WarningMEGCrittenden, Cross, Lee, St. Francis5 hr
Jun 29, 3:55 AM CDTSpecial Weather StatementMEGCrittenden35 min
Jun 29, 8:29 AM CDTFlash Flood WarningMEGCraighead, Crittenden, Cross, Lee, Poinsett, St. Francis3 hr
Jun 29, 8:48 AM CDTRiver Flood WarningMEGLee, St. Francis5 days
Jun 29, 11:06 AM CDTAreal Flood WarningMEGCraighead, Crittenden, Cross, Lee, Poinsett, St. Francis6 hr

Nearby

Flash Flood Warnings in Arkansas, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.